MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER; SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER; SUPPORT CATHETER
Model Number SK15035M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot numbers were provided for the two malfunctions and a lot history review will be performed.The device was returned for one of the malfunctions, and the other returned a photo only.The investigations are currently underway.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes two malfunction.A review of the malfunctions indicated that model sk15035m support catheter allegedly experienced a break.This information was received from various sources.One of the malfunctions involved a female patient with no reported consequences.No other patient information was provided.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the malfunctions indicated that model sk15035m support catheter allegedly experienced a break.This information was received from various sources.One of the malfunctions involved a female patient with no reported consequences.No other patient information was provided.
 
Additional Manufacturer Narrative
H10: the lot numbers were provided for the two malfunctions and a lot history review will be performed.The device was returned for one of the malfunctions, and the other returned a photo only.The investigation is confirmed for one complaint as break and the photo review is still pending.The devices are labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: the lot numbers were provided for the two malfunctions and a lot history review was performed.The device was returned for one of the malfunctions therefore,the investigation is confirmed for one complaint as break.For another malfunctions the investigation is inconclusive for break.Based on the available information, the definitive root cause for this event is unknown.The devices are labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SEEKER
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9963907
Report Number2020394-2020-02729
Device Sequence Number11399564
Product Code DQY
UDI-Device Identifier00801741067921
UDI-Public(01)00801741067921
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSK15035M
Device Catalogue NumberSK15035M
Device Lot NumberVTDX0338, VTDU0295
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/29/2020
09/30/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date07/17/2020
10/14/2020
Patient Sequence Number1